# SDR ASAA2018111326800

- Difficulty date: November 11, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 46,490 hours, 13,851 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9902
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 41,058 hours, 12,859 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSH BACK AND ENGINE START, RIGHT "PACK" LIGHT ILLUMINATED DURING AFTER START FLOW, "PACK" LIGHT EXTINGUISHED ON MASTER CAUTION RESET. QRH PROCEDURES ACCOMPLISHED. GROUNDED - YES. RIGHT HAND TCV FAILED BITE TEST. REMOVED AND REPLACED RIGHT HAND TCV IAW B737-800 AMM 21-51-10-401, OPS CHECK GOOD IAW 21-61-00-700-806-002. LEAK CHECK GOOD.
